Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12008
Title: Approach to modelling DC-DC converter circuits using graph theoretic concepts
Authors: Tse, CK 
Lee, YS
So, WC
Issue Date: 1993
Publisher: John Wiley & Sons
Source: International journal of circuit theory and applications, 1993, v. 21, no. 4, p. 371-384 How to cite?
Journal: International journal of circuit theory and applications 
Abstract: An approach to modelling DC-DC converter circuits based on graph theoretic concepts is discussed in this paper. The DC-DC converter circuits are treated as networks containing switches, with the magnitudes of their associated eigenvalues much smaller than the switching frequency. The procedure for modelling this class of networks essentially involves separating the original network into two N-port networks, one containing those branches responsible for all phenomena peculiar to the switching action and the other containing the remaining branches of the network. The two N-port networks thus formed lead to a systematic and convenient way of developing low-frequency circuit models for DC-DC converter circuits.
URI: http://hdl.handle.net/10397/12008
ISSN: 0098-9886
EISSN: 1097-007X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

17
Last Week
0
Last month
Citations as of Sep 18, 2017

Page view(s)

48
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.